Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 3, Pages 185-191
http://dx.doi.org/10.1155/S0161171202007731

On some trigonometric power sums

Department of Mathematics, Christopher Newport University, Newport News 23606, VA, USA

Received 17 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongwei Chen, “On some trigonometric power sums,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 3, pp. 185-191, 2002. https://doi.org/10.1155/S0161171202007731.